MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY?; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY?; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926020250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Restenosis (4576)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that unstable angina occurred.On (b)(6) 2019, a 2.50 mm x 20 mm synergy drug eluting stent (des) was implanted in the mid left anterior descending artery (lad).Additionally, a 3 x 20 mm synergy stent was implanted in proximal lad.On (b)(6) 2021, the patent presented with unstable angina.The target lesion was located at the mid lad and was 15 mm long with a reference vessel diameter was 3.0 mm.The target lesion was predilated with a 2.5 mm x 20 mm balloon angioplasty catheter and laser catheter, resulting into 0% residual stenosis and timi flow of 3.Following pre-dilation, the lesion was treated with a 3.00 mm x 20 mm agent dcb study device successfully with 0% residual stenosis and timi flow of 3.The patient was discharged on aspirin and ticagrelor.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.

Brand Name
SYNERGY?
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21930148
Report Number2124215-2025-26822
Device Sequence Number18413702
Product Code NIQ
UDI-Device Identifier08714729840152
UDI-Public(01)08714729840152
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493926020250
Device Catalogue NumberH7493926020250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient RaceBlack Or African American